Alert archive / Alabama / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 18, NWS Birmingham, AL

January 30, 20134 counties in Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jan 30, 2013, 2:03 PM CST for 4 counties in Alabama. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 30, 2013, 2:03 PM CST (20:03 UTC)
Expired
Jan 30, 2013, 3:00 PM CST
In force
57 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Barbour County, AL, Lee County, AL, Pike County, AL, Russell County, AL

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 30, 12:19 PM CSTTornado WatchSPC9 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.1 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2013-01-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 220 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2013-01-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 343 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
220 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
487 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
343 m²/s²
0-3 km storm-relative helicity
420 m²/s²
Significant tornado parameter
0.4
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

359 
WUUS54 KBMX 302003
SVRBMX
ALC005-081-109-113-302100-
/O.NEW.KBMX.SV.W.0018.130130T2003Z-130130T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
203 PM CST WED JAN 30 2013

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BARBOUR COUNTY IN SOUTHEAST ALABAMA...
  EASTERN LEE COUNTY IN EAST CENTRAL ALABAMA...
  SOUTHEASTERN PIKE COUNTY IN SOUTHEAST ALABAMA...
  RUSSELL COUNTY IN SOUTHEAST ALABAMA...

* UNTIL 300 PM CST

* AT 203 PM CST...THE NATIONAL WEATHER SERVICE INDICATED A LINE OF
  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
  BEULAH TO 6 MILES SOUTHWEST OF BRUNDIDGE...AND MOVING NORTHEAST AT
  60 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CLIO...SMITHS...PHENIX CITY...BLUE SPRINGS STATE PARK...BOOT
  HILL...TYLER CROSSROADS...LOUISVILLE AND TEXASVILLE.

WINDS OF 60 TO 70 MPH WILL BREAK LARGE TREE LIMBS AND CAUSE SOME
DAMAGE...ESPECIALLY TO SMALLER STRUCTURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

INTENSE SQUALL LINES CAN OCCASIONALLY PRODUCE BRIEF TORNADOES IN
ADDITION TO WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH NOT
IMMEDIATELY LIKELY...FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON
THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. THIS STORM HAS THE
POTENTIAL TO CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX

LAT...LON 3161 8590 3188 8574 3188 8566 3199 8559
      3202 8543 3214 8541 3239 8544 3272 8524
      3275 8520 3275 8511 3261 8508 3244 8496
      3233 8500 3229 8492 3218 8499 3213 8506
      3210 8504 3170 8529 3170 8541 3161 8542
TIME...MOT...LOC 2003Z 226DEG 51KT 3276 8503 3176 8576

$$

75
3 follow-up statements
522 
WWUS54 KBMX 302015
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
215 PM CST WED JAN 30 2013

ALC005-081-109-113-302100-
/O.CON.KBMX.SV.W.0018.000000T0000Z-130130T2100Z/
BARBOUR AL-LEE AL-PIKE AL-RUSSELL AL-
215 PM CST WED JAN 30 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR RUSSELL...
SOUTHEASTERN PIKE...EASTERN LEE AND BARBOUR COUNTIES UNTIL 300 PM
CST...

AT 215 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM BLEECKER TO SPRING HILL TO BRUNDIDGE...MOVING NORTHEAST AT 60
MPH.

LOCATIONS IMPACTED INCLUDE...
  CLIO...PHENIX CITY...LADONIA...SPRING HILL...BLUE SPRINGS STATE
  PARK...TYLER CROSSROADS...LOUISVILLE...TEXASVILLE...COMER AND
  CLAYTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3161 8590 3188 8574 3188 8566 3199 8559
      3202 8543 3214 8541 3239 8544 3272 8524
      3275 8520 3275 8511 3261 8508 3244 8496
      3233 8500 3229 8492 3218 8499 3213 8506
      3210 8504 3170 8529 3170 8541 3161 8542
TIME...MOT...LOC 2014Z 226DEG 51KT 3270 8501 3221 8519
          3176 8570

$$

77/GLEASON
745 
WWUS54 KBMX 302030
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
230 PM CST WED JAN 30 2013

ALC081-302040-
/O.CAN.KBMX.SV.W.0018.000000T0000Z-130130T2100Z/
LEE AL-
230 PM CST WED JAN 30 2013

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LEE COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF 
EASTERN LEE COUNTY.

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3188 8574 3188 8566 3199 8559 3202 8543
      3241 8543 3241 8534 3247 8532 3247 8506
      3251 8506 3251 8501 3244 8496 3233 8500
      3229 8492 3218 8499 3213 8506 3210 8504
      3170 8529 3170 8541 3161 8543 3161 8589
TIME...MOT...LOC 2030Z 226DEG 51KT 3251 8495 3229 8508
          3171 8569

$$

ALC005-109-113-302100-
/O.CON.KBMX.SV.W.0018.000000T0000Z-130130T2100Z/
BARBOUR AL-PIKE AL-RUSSELL AL-
230 PM CST WED JAN 30 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR RUSSELL...
SOUTHEASTERN PIKE AND BARBOUR COUNTIES UNTIL 300 PM CST...

AT 230 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM PHENIX CITY TO SEALE TO ARITON...MOVING NORTHEAST AT 60 MPH.

LOCATIONS IMPACTED INCLUDE...
  CLIO...BLUE SPRINGS STATE PARK...TYLER CROSSROADS...LOUISVILLE...
  TEXASVILLE...CLAYTON...GAINO...WHITE OAK...OSCO AND HAWKINSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3188 8574 3188 8566 3199 8559 3202 8543
      3241 8543 3241 8534 3247 8532 3247 8506
      3251 8506 3251 8501 3244 8496 3233 8500
      3229 8492 3218 8499 3213 8506 3210 8504
      3170 8529 3170 8541 3161 8543 3161 8589
TIME...MOT...LOC 2030Z 226DEG 51KT 3251 8495 3229 8508
          3171 8569

$$

77/GLEASON
458 
WWUS54 KBMX 302048
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
248 PM CST WED JAN 30 2013

ALC109-302057-
/O.CAN.KBMX.SV.W.0018.000000T0000Z-130130T2100Z/
PIKE AL-
248 PM CST WED JAN 30 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PIKE COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF 
SOUTHEASTERN PIKE COUNTY.

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3161 8573 3174 8571 3179 8566 3185 8568
      3199 8559 3202 8543 3241 8543 3241 8533
      3247 8532 3247 8506 3251 8506 3251 8501
      3244 8496 3233 8500 3229 8492 3213 8506
      3210 8504 3170 8529 3170 8541 3161 8543
TIME...MOT...LOC 2047Z 226DEG 51KT 3252 8489 3229 8505
          3182 8551

$$

ALC005-113-302100-
/O.CON.KBMX.SV.W.0018.000000T0000Z-130130T2100Z/
BARBOUR AL-RUSSELL AL-
248 PM CST WED JAN 30 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR RUSSELL AND
BARBOUR COUNTIES UNTIL 300 PM CST...

AT 248 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM PHENIX CITY TO 7 MILES SOUTH OF SEALE TO CLIO...MOVING NORTHEAST
AT 60 MPH.

LOCATIONS IMPACTED INCLUDE...
  GAINO...WHITE OAK...HAWKINSVILLE...OSCO...LAKEPOINT RESORT STATE
  PARK...UCHEE CREEK...BAKER HILL...BATESVILLE...FORT MITCHELL
  ACTIVITY CENTER AND LUGO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3161 8573 3174 8571 3179 8566 3185 8568
      3199 8559 3202 8543 3241 8543 3241 8533
      3247 8532 3247 8506 3251 8506 3251 8501
      3244 8496 3233 8500 3229 8492 3213 8506
      3210 8504 3170 8529 3170 8541 3161 8543
TIME...MOT...LOC 2047Z 226DEG 51KT 3252 8489 3229 8505
          3182 8551

$$

77/GLEASON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 30, 11:32 AM CST, 2 hours 31 minutes earlier.

Area forecast discussion, Jan 30, 11:32 AM CST, 2 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1132 AM CST WED JAN 30 2013

.UPDATE...FOR 18Z AVIATION.

&&

.DISCUSSION...

UPDATED FORECAST FOR THE LATEST PROGRESSION OF THE SQUALL LINE BOUNDARY
AND ASSOCIATED COOLING BEHIND IT AS THERE WILL BE LITTLE RISING IN
TEMPERATURES BEHIND IT AFTER THE INITIAL BIG DROP. HAVE BEEN SCALING
BACK COUNTIES FROM THE TOR WATCH AS NEEDED. ALSO...SCALED BACK THE
WIND ADVISORY AS PRESSURE GRADIENTS NOT AS TIGHT BEHIND SQUALL LINE
AS PREVIOUSLY ANTICIPATED WILL REASSESS WINDS FOR TONIGHT BEHIND
THE FRONT.

&&

.AVIATION...18Z TAF DISCUSSION.

COLD FRONT WITH ASSOCIATED SQUALL LINE IS NOW BETWEEN ANB AND MGM.
SHOWERS BEHIND THE FRONT WILL CONTINUE FOR TCL...BHM...EET AND ANB
FOR A FEW MORE HOURS ENDING WEST TO EAST. WINDS IN THOSE LOCATIONS
WILL PRIMARILY BE FROM THE WEST AROUND 10 WITH SOME SLIGHTLY
HIGHER GUSTS THIS AFTERNOON. CEILINGS WILL CONTINUE TO GRADUALLY
IMPROVE IN THESE AREAS.

MGM AND TOI WILL STILL HAVE TO DEAL WITH THE MAIN LINE AND ANY
INDIVIDUAL STORMS THAT DEVELOP AHEAD OF THE LINE. LOOK FOR
CONTINUED GUSTS OF 30 KTS AT THESE LOCATIONS UNTIL THE LINE CLEARS
THE AREA LATER THIS AFTERNOON. IFR CONDITIONS SHOULD BE EXPECTED
IN THE HEAVIER THUNDERSTORMS.

FOR TONIGHT...A SECONDARY COLD FRONT WILL PUSH THROUGH THE STATE.
WINDS WILL ONCE AGAIN BECOME GUSTY...ESPECIALLY IN THE EASTERN
HALF OF THE STATE LOCATIONS OF ANB...MGM AND TOI. SUSTAINED WINDS
OF 15 KTS WITH GUSTS APPROACHING 30 KTS WILL BE POSSIBLE. WINDS
WILL SLACK OFF NEAR SUNRISE WITH CLEARING SKIES.

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR THE FOLLOWING
COUNTIES: AUTAUGA...BARBOUR...BIBB...BULLOCK...CALHOUN...
CHAMBERS...CHEROKEE...CHILTON...CLAY...CLEBURNE...COOSA...
DALLAS...ELMORE...ETOWAH...LEE...LOWNDES...MACON...MARENGO...
MONTGOMERY...PERRY...PIKE...RANDOLPH...RUSSELL...SHELBY...ST.
CLAIR...TALLADEGA...TALLAPOOSA.

&&

08/88
Hazardous weather outlook, Jan 30, 1:33 PM CST, 30 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
133 PM CST WED JAN 30 2013

ALZ011>015-017>050-311945-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
133 PM CST WED JAN 30 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORMS AND ISOLATED TORNADOES REMAIN POSSIBLE
TODAY...ROUGHLY ALONG AND EAST OF A LINE FROM VALLEY TO TROY.
ISOLATED SUPERCELL STORMS AHEAD OF THE LINE WILL CONTINUE TO BE
POSSIBLE AHEAD OF THE SQUALL LINE AND WILL LIKELY CONTINUE THROUGH
INTO THE AFTERNOON. THESE CELLS WILL HAVE A CHANCE TO PRODUCE
TORNADOES BEFORE THE SQUALL LINE WORKS INTO THE AREA.

WINDY CONDITIONS WILL ALSO CONTINUE ACROSS SECTIONS OF CENTRAL
ALABAMA...MAINLY ALONG AND EAST OF AN HEFLIN TO HAYNEVILLE LINE...
THROUGH 6 PM THIS EVENING. SUSTAINED WINDS OF 25 MPH...WITH GUSTS
OF UP TO 45 MPH ARE POSSIBLE. HIGHER ELEVATION LOCATIONS OF EASTERN
ALABAMA COULD SEE WIND GUSTS OF UP TO 50 MPH.

HEAVY RAINFALL FROM THE LINE OF STORMS COULD ALSO PRODUCE
LOCALIZED FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL BE
NEEDED THROUGH THIS AFTERNOON WITHIN THE TORNADO WATCH AREA.

In the hours before

Local storm report, Jan 30, 11:07 AM CST, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1107 AM CST WED JAN 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     FLASH FLOOD      SYLACAUGA               33.18N 86.26W
01/30/2013                   TALLADEGA          AL   EMERGENCY MNGR

            LAKE TERRACE STREET FLOODED WITH CARS UP TO THE WINDOWS
            OF SOME CARS.

&&

REM
Local storm report, Jan 30, 11:08 AM CST, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1108 AM CST WED JAN 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1102 AM     FLASH FLOOD      CHILDERSBURG            33.28N 86.35W
01/30/2013                   TALLADEGA          AL   EMERGENCY MNGR

            SADIE LEE LANE AND COOPER STREET REPORTED TO BE
            IMPASSABLE DUE TO HIGH WATER.

&&

REM
Local storm report, Jan 30, 11:12 AM CST, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1112 AM CST WED JAN 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 AM     NON-TSTM WND DMG ROCK MILLS              33.15N 85.28W
01/30/2013                   RANDOLPH           AL   EMERGENCY MNGR

            POWER LINES DOWN DUE TO GRADIENT WINDS

&&

GGOGGINS
Local storm report, Jan 30, 11:13 AM CST, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1113 AM CST WED JAN 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1055 AM     FLASH FLOOD      CENTER POINT            33.64N 86.68W
01/30/2013                   JEFFERSON          AL   EMERGENCY MNGR

            FLOODING REPORTED ALONG SWEENEY HOLLOW ROAD.

&&

REM
Local storm report, Jan 30, 11:40 AM CST, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1140 AM CST WED JAN 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1138 AM     FLASH FLOOD      HEFLIN                  33.65N 85.59W
01/30/2013                   CLEBURNE           AL   EMERGENCY MNGR

            INTERSECTION OF HIGHWAYS 78 AND 9 IN HEFLIN FLOODED WITH
            SIX INCHES OR MORE OF FLOWING WATER.

&&

REM
Local storm report, Jan 30, 1:51 PM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
151 PM CST WED JAN 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 PM     TSTM WND DMG     1 S OPELIKA             32.64N 85.38W
01/30/2013                   LEE                AL   EMERGENCY MNGR

            TREE DOWN ON MANUFACTURED HOME, ONE PERSON TRAPPED.

&&

GGOGGINS

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 30, 3:54 AM CSTSpecial Weather StatementBMXMarion66 min
Jan 30, 4:34 AM CSTSevere Thunderstorm WarningBMXLamar, Marion41 min
Jan 30, 5:05 AM CSTTornado WarningBMXChilton40 min
Jan 30, 5:23 AM CSTSevere Thunderstorm WarningBMXFayette, Lamar, Marion, Walker, Winston52 min
Jan 30, 5:44 AM CSTTornado WarningBMXWinston31 min
Jan 30, 5:49 AM CSTTornado WarningBMXTuscaloosa, Walker41 min
Jan 30, 6:49 AM CSTSevere Thunderstorm WarningBMXTuscaloosa56 min
Jan 30, 7:28 AM CSTSevere Thunderstorm WarningBMXSumter47 min
Jan 30, 7:53 AM CSTSevere Thunderstorm WarningBMXChilton, Coosa52 min
Jan 30, 8:00 AM CSTSevere Thunderstorm WarningBMXHale, Marengo45 min
Jan 30, 8:15 AM CSTTornado WarningBMXCoosa, Talladega45 min
Jan 30, 8:19 AM CSTAreal Flood AdvisoryBMXHale116 min
Jan 30, 8:46 AM CSTSevere Thunderstorm WarningBMXTalladega29 min
Jan 30, 8:48 AM CSTAreal Flood AdvisoryBMXBibb, Hale, Jefferson, Shelby117 min
Jan 30, 9:02 AM CSTSevere Thunderstorm WarningBMXCalhoun28 min
Jan 30, 9:08 AM CSTTornado WarningBMXCalhoun52 min
Jan 30, 9:20 AM CSTTornado WarningBMXCleburne40 min
Jan 30, 9:43 AM CSTFlash Flood WarningBMXJefferson3 hr
Jan 30, 10:09 AM CSTSevere Thunderstorm WarningBMXAutauga, Coosa, Elmore51 min
Jan 30, 10:12 AM CSTFlash Flood WarningBMXTalladega3 hr
Jan 30, 10:20 AM CSTFlash Flood WarningBMXCalhoun, St. Clair3 hr
Jan 30, 10:24 AM CSTSevere Thunderstorm WarningBMXElmore, Montgomery51 min
Jan 30, 10:31 AM CSTSevere Thunderstorm WarningBMXClay, Randolph44 min
Jan 30, 10:42 AM CSTFlash Flood WarningBMXClay, Cleburne3 hr
Jan 30, 10:53 AM CSTSevere Thunderstorm WarningBMXClay, Tallapoosa37 min
Jan 30, 10:57 AM CSTSevere Thunderstorm WarningBMXTallapoosa33 min
Jan 30, 11:08 AM CSTSevere Thunderstorm WarningBMXCleburne, Randolph37 min
Jan 30, 11:19 AM CSTSevere Thunderstorm WarningBMXElmore, Tallapoosa26 min
Jan 30, 11:26 AM CSTSevere Thunderstorm WarningBMXChambers, Randolph49 min
Jan 30, 12:10 PM CSTTornado WarningBMXBullock, Montgomery, Pike35 min
Jan 30, 12:26 PM CSTTornado WarningBMXBarbour, Bullock, Russell34 min
Jan 30, 12:28 PM CSTAreal Flood AdvisoryBMXChambers, Randolph, Tallapoosa3 hr
Jan 30, 12:55 PM CSTAreal Flood WarningBMXTalladega3 hr

Nearby

Severe Thunderstorm Warnings in Alabama, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.